# SDR AALA20100507TUL22

- Difficulty date: May 7, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 45,433 hours, 15,349 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT HAS DENT BELOW SRM LIMITS ABOUT 1.5 INCHES FROM OUTBOARD END ON LEADING EDGE.  CUT OUT DAMAGED AREA AND FABRICATED DOUBLERS PER AARD 57-43-00-1.
